yogabunny5515 (yogabunny5515) wrote in vaginapagina,
yogabunny5515
yogabunny5515
vaginapagina

Period is 17 days late with Paragard

Hi everyone! A little background, I'm 30, female, never been pregnant. I got my Paragard back in October 2013. I was previously on Nuvaring for 5+ years, but after 3 strokes my gyno and neuro wanted me off hormonal bc.

So today my period is 17 days late. I've been spotting the entire time, but never needing more than a pantyliner. It's really only when I wipe that I see the blood. Its a mix of brown and red blood. Negative pregnancy test on Sunday. My dr seems unconcerned, told me if I don't get a period next month to make an appointment. I'm not that concerned about being pregnant, because I know the chances are quite low, but the spotting is really annoying.

Has anyone experienced anything similar? Should I be more concerned than I am? I read about using vitamin C/parsley/etc to induce period, and was wondering if I should give that a shot.

Any insight or comments would be appreciated :) Thank you.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment